# SDR TWAA9807102

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK FOUND ON NR 2 PYLON AFT FIREWALL A ONE INCH CRACK IN UPPER FLANGE, AT OTBD END APPROX 40 INCHES AFT OF AFT ENGINE MOUNT.  REPAIRED CRACKED ANGLE UPPER FLANGE ON AFT FIREWALL PER SRM 53-01.  (X)
